Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Child having fever. Loss of appetite, leg hurting. Could it be lymes disease?

My 5yr old son had a high fever , between 100-103. 8, for three days with a very low appetite . On the fourth day his fever was finally gone but now complains of his legs hurting and not able to walk normally without his legs having and buckling. We live in a town where lymes disease is common, could he hve it or something else?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Your child seems to have a viral fever.
The legs pain is due to involvement of muscle by the virus called myositis.
It can be diagnosed by doing blood test for CPK levels.
I advise you to give Tylenol in prescribed dose for pains.
Bed rest is advised.
Give plenty of oral fluids to maintain hydration.
Consult your Pediatrician for the examination of your child and to rule out Lyme diseas by doing appropriate investigations.
Hope I have answered your query.
Answered: Thu, 14 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor